# SDR DALA2023080806465

- Difficulty date: August 8, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 CORROSION TRAILING EDGE UPPER SKIN LOWER SURFACE AT LEVEL RIB13 ON LH WING. CORRECTIVE ACTION: EVALUATED REWORK ON TRAILING EDGE UPPER SKIN LOWER SURFACE AT LEVEL RIB13 ON LH WING AND FOUND WITHIN LIMITS AS PER A319 SRM 57 -21-11-283-026. (2906862)
